# SDR DALA12009415810

- Difficulty date: September 1, 2010
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 34,815 hours, 11,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION MX DISCOVERED DAMAGE AT BS 600, STRINGER 22.  REMOVED DAMAGED FASTENER REF SRM 51-40-02.  PERFORMED HFEC - NO FAULTS NOTED.  INSTALLED FASTENER AND TREATED IAW SRM 53-00-01.
